# SDR 2005UALA00878

- Difficulty date: August 23, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 53,501 hours, 31,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, FLOOR LIGHT DAMAGED AT AFT CABIN.  REPLACED EEL LIGHT ASSY.
